Wellness

Advil Pain Reliever and Fever Reducer Coated Tablets, 200 Mg Ibuprofen, 24 Count

Advil Pain Reliever and Fever Reducer Coated Tablets, 200 Mg Ibuprofen, 24 Count

Regular price $2.61 USD
Regular price Sale price $2.61 USD
Sale Sold out
Shipping calculated at checkout.

Advil stops pain where it starts . providing a powerful pain reliever. Whether you have a headache . muscle ache . backache . toothache . menstrual pain . minor arthritis and other joint pain . or aches and pains from the common cold . Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg . a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow . providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief . muscle ache relief . joint pain relief . or minor arthritis pain relief . and the medicine in Advil is what doctors use most for their own aches and pains. For 35 years . Advil has been a top selling over the counter pain reliever . providing safe and effective pain relief when used as directed. Advil is tough on pain . not the planet (1). We reduced the plastic in over 80 million bottles by 20% (1). Advil is committed to your health . well-being . and the environment (1).

(1) In 2022 . Advil changed its technology to keep more plastic out of the environment . resulting in a 20 percent reduction compared to the previous 2021 bottle. We continue to use the same waste reduction technology today.

View full details